DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/10419

Arxiu Descripció MidaFormat
square-free-frobenius.pdf262,95 kBAdobe PDFThumbnail
Veure/Obrir

Citació: David, C.; Jimenez, J. Square-free discriminants of Frobenius rings. "International journal of number theory", Setembre 2010, vol. 6, núm. 6, p. 1391-1412.
Títol: Square-free discriminants of Frobenius rings
Autor: David, Chantal; Jiménez Urroz, Jorge Veure Producció científica UPC
Data: set-2010
Tipus de document: Article
Resum: Let E be an elliptic curve over Q. It is well known that the ring of endomorphisms of $E_p$, the reduction of E modulo a prime p of ordinary reduction, is an order of the quadratic imaginary field $Q(\pi_p)$ generated by the Frobenius element $\pi_p$. When the curve has complex multiplication (CM), this is always a fixed field as the prime varies. However, when the curve has no CM, very little is known, not only about the order, but about the fields that might appear as algebra of endomorphisms varying the prime. The ring of endomorphisms is obviously related with the arithmetic of $a^2_p$−4p, the discriminant of the characteristic polynomial of the Frobenius element. In this paper, we are interested in the function $\pi^{sf}_{E,r,h}(\chi)$ counting the number of primes p up to x such that $a^2_p$ is square-free and in the congruence class r modulo h. We give in this paper the precise asymptotic for $\pi^{sf}_{E,r,h}(\chi)$ when averaging over elliptic curves defined over the rationals, and we discuss the relation of this result with the Lang-Trotter conjecture, and with some other problems related to the curve modulo p.
ISSN: 1793-0421
URI: http://hdl.handle.net/2117/10419
DOI: 10.1142/S1793042110003599
Versió de l'editor: http://www.mathstat.concordia.ca/faculty/cdavid/PAPERS/SFdiscriminants-2008.pdf
Apareix a les col·leccions:Altres. Enviament des de DRAC
MAK - Matemàtica Aplicada a la Criptografia. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius